It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-14-2004, 05:03 AM   #1
Junior Member
 
Join Date: Apr 2002
Location: Kongsvinger, Norway
Posts: 12
emma81 HB User
SSRI and skinproblems

Has anyone got acne and oilier skin after starting with an ssri?
I've just started eating celexa, (for 2 weeks) and my skin is suddenly getting oily and with zits. I don't know what to do.has anyone experienced this?

 
Sponsors Lightbulb
   
Old 04-15-2004, 01:36 AM   #2
Newbie
 
Join Date: Apr 2004
Posts: 9
Spasm HB User
Re: SSRI and skinproblems

SSRI's can cause skin problems. I have never had that problem, but I did not want to take Celexa because it has severe withdrawls when you try to go off it. You can probably fight the skin problems with some good skin care products. I like Neutrogina and Oil of Olay products.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
For Scotsman/Howie - SSRI's/MAV Boslee2008 Inner Ear Disorders 10 07-13-2008 09:25 PM
SSRI drugs rejected by body. sinnister81 Depression 3 09-26-2005 02:37 PM
delayed side-effects for ssri's aggiecrew Depression 4 02-14-2005 07:44 AM
I need help on mew neds. SSRI brend Fibromyalgia 6 07-26-2004 02:54 AM
What is an SSRI drug? Pink00 Panic Disorders 5 06-03-2004 04:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:54 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!